# SDR AALA202411139483

- Difficulty date: October 30, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 64,787 hours, 27,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A85408
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON R2 DOOR LOWER SILL INNER CHORD (CREASE ANGLE) AT STA 1000, RBL 45. REPLACED CHORD PER AARD 51-00-05-1 AND SRM 51-40-02.
